# SDR ABXA020235

- Difficulty date: September 24, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- Aircraft time: 52,745 hours, 50,284 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Eyebolt
- Part number: UTA09600
- Condition: Broken
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT DRIVE MECHANISM WAS BROKEN AT THE INBOARD ACTUATOR ON THE LEFT WING.  REPLACED EYEBOLT IAW DC-9 MM 27-80-05-2-0101.
